Last reply 3 months ago
Problems with Tizanidine

Good morning all.
I have done a bit of a search on Shift.ms for Tizanidine and it doesn’t appear to crop up that much.
I have been on the starting dose of 2mg daily for a month and to be honest it has not helped. In fact I would say things have got worse.
The fatigue is noticeably worse. It’s not just physical now, its mental as well.
I don’t feel hungry any more.

I suspect there is some dizziness to, but since I am probably going to get a diagnosis of Ménière’s, this is not unexpected. It is difficult to say what has made it worse.

Any one else on Tizanidine?
What has been your experience?
Is a month no enough to let all the side effects settle down, if they are going to?

I am at the point where I need to get my prescription renewed and I am feeling like there is little point. Why take something that doesn’t seem to help and in fact is probably making the MS worse.

All the best.
Paul

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@paulx , there’s been a handful of posts on Shift regarding Tizanidine (Zanaflex).

You can also find further experiences by Googling “MS & Tizanidine”.


tammy_watt
3 months ago

I take it 3x a day and have for a long time. It was prescribed for muscle spasms in my back. I was told 30 years ago I probably was in early stages of MS but told there wasn’t much to be done and to call for a follow up when my symptoms got worse. I was a 22 yr old mother of three and living life! I never gave it a second thought until my “spam “ got super bad and my head hurt my vision would be double at times and a new doctor called me in to tell me she suspected MS. I do not think the med helps much at all


paulx
3 months ago

Hi @tammy_watt . I am on it for spasms. My MS nurse believes that it is spasms that are ruining my sleep and leading to fatigue.
Even if this is the case, tizanidine is not really helping.

@stumbler yes there are one or two posts, but not that many. I guess it is because not many people are on it, not compared with something like baclofen.
Is the same if you google, yes already done that, not that much and most of it seems to be medical information as apposed to how people are coping.

I shall do what I have always done and make it up as I go along.

Paul

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.